# SDR UIEA2021090601957

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS277511
- Part serial: NSN
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R AFT FUEL PUMP EICAS MESSAGE. RAN QRH PROCEDURE.( PLACED R AFT FUEL PUMP ON MEL 28-22-01, EXP 9/15/21, MDDR 153033. MX ACTION C/W.  /  REMOVED AND REPLACED RELAY K189 IAW SWPM 20-81-13 - RESET RELAY K 10702 - ALL OPS CHECKS GOOD. THIS CLEARS MDDR 153033. MCC NOTIFIED. PLACARDS REMOVED. TI: DP @ 1605 FOR REMOVAL. )
